Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pain in testicles, Tips on stress management - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   hello doctor
Doctor :   hi
Doctor :   yes
User :   hello doc, i went to the doctor again 2day
Doctor :   ok
User :   n told him about the discomfort
User :   n he thinks there is nothing wrong
Doctor :   k
Doctor :   yes what that i feel
Doctor :   ur still young
Doctor :   21
Doctor :   u must be anxious
User :   y isnt this tingling feeling completely goin away
Doctor :   ok
User :   and also i feel the nerve inside my penis kinda hurt when i get an erection
User :   could it be coz of excessive masturbation?
User :   or being v.rough?
User :   this tingling feeling has irritated me like anything
Doctor :   not because if this
User :   what has suddenly gone wrong with me, i dont understand
Doctor :   i feel ur too anxious
Doctor :   dont worry
Doctor :   if some medical problem was there, physician would have told u
User :   hmm
Doctor :   try to be calm
Doctor :   dont worry
User :   i told him i had some testicular pain this morning
User :   n i told him that it went away after takin a hot shower
Doctor :   he has examined you and found no nothing abnormal
Doctor :   u should not worry about that now
Doctor :   ok
Doctor :   did he examine ur testis?
User :   n so then he did physical examination
User :   of my testicles and penis
Doctor :   ok
User :   and said that he dint find anything abnormal
Doctor :   what was the diagnosis made
Doctor :   then ur fine
Doctor :   u need not worry
User :   hmm
User :   this was a diff doctor than last time
User :   but in the same hospital
Doctor :   ok
Doctor :   anything else would u like us to help you with?
User :   u think this tingling feeling wid go away wid time?
Doctor :   yes
User :   coz i told him wen im out playin frisby or somethin
Doctor :   it should go away
User :   its all fine
Doctor :   ok
User :   but only when i come home (its really depressing home)
Doctor :   complete the vitamin tablet
Doctor :   dont be so
Doctor :   divert ur attention
User :   i feel it wen i come home
User :   hmm
Doctor :   nothing abnormal in u
Doctor :   be confident
User :   i will be
Doctor :   u should be
User :   ill make sure to take vitamin b tablet
Doctor :   yes please
User :   u think
User :   im totally fine rite?
Doctor :   ur are absolutely fine
User :   thanks doc
Doctor :   nothing to get worried about
User :   n he told me
User :   apply cortizone for 1-2 days
User :   n if it helps u can apply
Doctor :   ok
User :   if it does not then just leave it
Doctor :   ok
User :   he said its prob the anxiety thats creating more probs
User :   n u think
User :   i shud avoid masturbation for awhile?
Doctor :   masturbation will not affect u anyway
Doctor :   but dont over do it
User :   hmm k
User :   well thanks a lot doc...
User :   take care
Doctor :   ur welcome
User :   i hope 2 recover soon
Doctor :   u too
Doctor :   good nite
Doctor :   u should be fine
User :   u have a great day
Doctor :   thankx
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor